# SDR ASAA2019050629255

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 13,859 hours, 4,584 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FMC FAILS REPEATEDLY. GROUNDED - YES. ACCOMPLISHED LT FMC BITE PER FIM 34-61 TASK 801. LH FMC LOGGED IN FLT HISTORY FOR LEG 1 - PGM FAULT. ACCOMPLISHED FIM 34-61 TASK 807, LT FMC OPS NML.
